# SDR 95ZZZX4010

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Part number: 16A108
- Condition: Leaking
- Location: Carb Inlet
- Component: Facet
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBURETOR LEAKING AT INLET FITTING DUE TO LACK OF THREAD SEALANT.  GASKET NR 16-A108 IS INSTALLED IN CARBURETOR FITTING.
